# SDR REXA2022013000190

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Bs 437-453 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR19R IS CORRODED BETWEEN FS437 AND FS453.  LOCATED AND DRILLED NEW STR19R P/N SH670-31103-4S, BETWEEN FS349 TO FS477 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED STGR 19R (P/N: SH670-31103-4S) FROM FS 349 TO FS 477 IAW CRJ900 SRM 51-42-06-001-001-A01.
